# SDR AWXA960298

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX/LAX - FLT 2039 - AIR TURNBACK.  AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  USED OVERRIDE TO RETRACT GEARS.  (LEVER LATCH CIRCUIT BREAKER WAS FOUND POPPED OUT ON ARRIVAL PHX.)  JACKED AIRCRAFT AND CYCLED GEAR 4 TIMES, NO FAULTS NOTED.  (X)
